RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mosc. Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mosc. Math. J., 2016, Volume 16, Number 4, Pages 621–640 (Mi mmj612)  

Random walk in dynamic random environment with long-range space correlations

C. Boldrighiniab, R. A. Minlosc, A. Pellegrinottib

a Istituto Nazionale di Alta Matematica (INdAM)
b Dipartimento di Matematica e Fisica, Università di Roma Tre, Largo S. Leonardo Murialdo 1, 00146 Rome, Italy
c Institute for Problems of Information Transmission, Russian Academy of Sciences

Abstract: Models of random walks (RW) in dynamic random environment (RE) are usually considered under some space-time mixing conditions with sufficient decay. We study a discrete-time model on $\mathbb Z$ in an environment independent in time, but with non-absolutely summable space correlations. We show that an a.-s. quenched Central Limit Theorem (CLT) holds, with the same leading term as in the uncorrelated case, and the same order of decay of the first correction. Some conclusions are drawn on the type of correlations that could modify the leading terms of the CLT asymptotics.

Key words and phrases: random walks, random environment, central limit theorem, correlations.

Funding Agency Grant Number
Istituto Nazionale di Alta Matematica "Francesco Severi"
M.U.R.S.T.
Sapienza Università di Roma
Russian Foundation for Basic Research 14-01-00379
The first named author supported in part by research funds of INdAM (G.N.F.M.), M.U.R.S.T. and Università di Roma “La Sapienza”. The second named author supported in part by RFFI grant N 14-01-00379. The third named author supported in part by Research Funds of INdAM (GNFM), MURST and Università Roma Tre.


DOI: https://doi.org/10.17323/1609-4514-2016-16-4-621-640

Full text: http://www.mathjournals.org/.../2016-016-004-002.html
References: PDF file   HTML file

Bibliographic databases:

MSC: 60J10, 60K37, 82B41
Received: November 18, 2015; in revised form March 15, 2016
Language:

Citation: C. Boldrighini, R. A. Minlos, A. Pellegrinotti, “Random walk in dynamic random environment with long-range space correlations”, Mosc. Math. J., 16:4 (2016), 621–640

Citation in format AMSBIB
\Bibitem{BolMinPel16}
\by C.~Boldrighini, R.~A.~Minlos, A.~Pellegrinotti
\paper Random walk in dynamic random environment with long-range space correlations
\jour Mosc. Math.~J.
\yr 2016
\vol 16
\issue 4
\pages 621--640
\mathnet{http://mi.mathnet.ru/mmj612}
\crossref{https://doi.org/10.17323/1609-4514-2016-16-4-621-640}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3598498}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000391211000002}


Linking options:
  • http://mi.mathnet.ru/eng/mmj612
  • http://mi.mathnet.ru/eng/mmj/v16/i4/p621

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Moscow Mathematical Journal
    Number of views:
    This page:114
    References:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019